# SDR ASAA2019022628439

- Difficulty date: February 26, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 48,703 hours, 14,318 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD FOUND MAINT MSG NR 73-31371 FOR NR 1 ENGINE. GROUNDED - YES. EEC BITE DONE FOR ENGINE NR 1: NO FAULTS FOUND. NO ACTIVE FAULTS, NO FAULTS IN HISTORY. T49.5 PROBE TEMPERATURES ARE WITHIN TOLERANCE REF AMM 77-21-00-140-801 STEP 8. THIS CLEARS THE PLT.
